# SDR 20001127SH007

- Difficulty date: June 14, 2000
- Submitted: November 27, 2000
- Operation: General aviation
- Aircraft: N420MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7077
- Engine: Lyc LTS101650B1
- Engine time: 4,867 hours, 9,332 cycles
- System (JASC): 7250 · Turbine Section
- Part: Spring
- Part number: 410106802
- Condition: Worn
- Location: Seal Ring Expand
- Part time: 523 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL RING EXPANDER - SPRING WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
